Dermatology reports · 2024
Gemcitabine, a rare cause of chemotherapy-related reticulate hyperpigmentation.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Savoia Francesco, Medri Matelda, Passardi Alessandro, Melandri Davide, Stanganelli Ignazio
Аннотация
Reticulate pigmentary disorders can be classified into inherited or acquired and cutaneous drug- induced reticulate hyperpigmentation belongs to this last group. The list of the drugs involved is constantly increasing and chemotherapy agents are frequently implicated. We report a new case of chemotherapy-related reticulate hyperpigmentation to gemcitabine, even though a previous chemotherapy with nanoparticle, albumin-bound (Nab®) paclitaxel and gemcitabine may have promoted the onset of the disease. Reassurance of the patients is important in these cases, in order to continue the chemotherapy, and gradual fading of the hyperpigmentation is usually observed, as in our case.